MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX35030UX
Health Effect - Clinical Code Myocardial Infarction (1969)
Date of Event 07/02/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
During index procedure, three resolute onyx drug-eluting stents were implanted.Two in the rca and one in the ist om.Approximately 12 months post procedure, patient suffered possible nstemi and was treated with pci.Investigator assessed event is not related to the study device or antiplatelet.Patient recovered.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Target (culprit) vessel involved was rca.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
The patient was treated with medication.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Cec assessed the mi as no event.This 'no event' occurred approximately 13 months post procedure.Cec assessed the revascularization as a tlr percutaneous intervention that was clinically driven (proximal rca was indicated as the location by cec).During the index procedure, one stent was implanted in the 2nd obtuse marginal, and not the 1st obtuse marginal as previously reported.It was also reported that the patient underwent heart catheterization approximately 13 months post procedure.An angiogram showed 100% in stent restenosis of proximal rca.Interventionist was unable to advance the guide wire across the rca, and the rca was left untreated.If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7705611
Report Number9612164-2018-01801
Device Sequence Number19210156
Product Code NIQ
UDI-Device Identifier00643169557116
UDI-Public00643169557116
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 12/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/20/2019
Device Catalogue NumberRONYX35030UX
Device Lot Number0008504599
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/04/2018
Supplement Date Received by Manufacturer08/08/2018
09/10/2018
10/09/2018
11/14/2018
Initial Report FDA Received Date07/20/2018
Supplement Report FDA Received Date10/02/2018
10/04/2018
11/06/2018
12/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient Weight107